Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 481905, 9 pages
http://dx.doi.org/10.1155/2015/481905
Research Article

Local Fractional Fourier Series Method for Solving Nonlinear Equations with Local Fractional Operators

School of Mathematics and Statistics, Nanyang Normal University, Nanyang 473061, China

Received 24 October 2014; Accepted 23 January 2015

Academic Editor: Sandile Motsa

Copyright © 2015 Yong-Ju Yang and Shun-Qin Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yong-Ju Yang and Shun-Qin Wang, “Local Fractional Fourier Series Method for Solving Nonlinear Equations with Local Fractional Operators,” Mathematical Problems in Engineering, vol. 2015, Article ID 481905, 9 pages, 2015. https://doi.org/10.1155/2015/481905.